Estamos realizando la búsqueda. Por favor, espere...

Error estimates for the numerical approximation of optimal control problems with nonsmooth pointwise-integral control constraints

Abstract: The numerical approximation of an optimal control problem governed by a semilinear parabolic equation and constrained by a bound on the spatial -norm of the control at every instant of time is studied. Spatial discretizations of the controls by piecewise constant and continuous piecewise linear functions are investigated. Under finite element approximations, the sparsity properties of the continuous solutions are preserved in a natural way using piecewise constant approximations of the control, but suitable numerical integration of the objective functional and of the constraint must be used to keep the sparsity pattern when using spatially continuous piecewise linear approximations. We also obtain error estimates and finally present some numerical examples.

 Autoría: Casas E., Kunisch K., Mateos M.,

 Fuente: IMA Journal of Numerical Analysis, 2023, 43(3), 1485-1518

 Editorial: Oxford University Press

 Fecha de publicación: 01/05/2023

 Nº de páginas: 29

 Tipo de publicación: Artículo de Revista

 DOI: 10.1093/imanum/drac027

 ISSN: 0272-4979,1464-3642

 Proyecto español: MTM2017- 83185-P

 Url de la publicación: https://doi.org/10.1093/imanum/drac027